# SDR 20001227SH019

- Difficulty date: December 19, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N461TA
- Make and model: Airbus A320-233
- Aircraft serial: 1300
- Aircraft time: 78 hours, 68 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: C12850AA01
- Part serial: C128500033075
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PTY - FLT 622 - DURING CRUISE, COCKPIT CREW OBSERVED SMOKE COMING FROM THE FLIGHT CONTROL UNIT.  AIRCRAFT RETURNED TO PANAMA STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING AT PTY STATION, MAINTENANCE TECHS PERFORMED AN INSPECTION OF THE FCU SYSTEM, THE FCU WAS FOUND WITH A SHORT CIRCUIT.  THE AIRCRAFT REMAINED ON GROUND FOR THE REPLACEMENT OF THE UNIT.  (X)
